Academic Journals Database
Disseminating quality controlled scientific knowledge

Amplitude equation for a diffusion-reaction system: The reversible Sel'kov model

ADD TO MY LIST
 
Author(s): A. K. Dutt

Journal: AIP Advances
ISSN 2158-3226

Volume: 2;
Issue: 4;
Start page: 042125;
Date: 2012;
Original page

ABSTRACT
For a model glycolytic diffusion-reaction system, an amplitude equation has been derived in the framework of a weakly nonlinear theory. The linear stability analysis of this amplitude equation interprets the structural transitions and stability of various forms of Turing structures. This amplitude equation also conforms to the expectation that time-invariant amplitudes in Turing structures are independent of complexing reaction with the activator species, whereas complexing reaction strongly influences Hopf-wave bifurcation.
Why do you need a reservation system?      Affiliate Program